# SDR AALA2009060700005

- Difficulty date: June 7, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 27,945 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT ROW 15 TO ROW 21 INOPERATIVE.  REPLACED BATTERY PACK 5026 AT SEAT 20F.
